Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 18 found articles
 
 
  Products of unipotent matrices of index 2 over division rings
 
 
Title: Products of unipotent matrices of index 2 over division rings
Author: Bien, M. H.
Son, T. N.
Thuy, P. T. T.
Truong, L. Q.
Appeared in: Acta mathematica Hungarica
Paging: Volume 173 () nr. 1 pages 74-100
Year: 2024-05-06
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 18 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands